Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 24, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 13, 2020, 8:42 AM EDT for 5 counties in North Carolina. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 8:42 AM EDT (12:42 UTC)
- Expired
- Apr 13, 2020, 9:30 AM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 50 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:09 AM EDT | TORNADO | 5 Sse Currie, NC | SOFTWOOD TREE TRUNKS SNAPPED AND EF1 DAMAGE OBSERVED. THIS WAS BEGINNING POINT OF THE FIRST PENDER COUNTY TORNADO. |
| Apr 13, 9:12 AM EDT | TSTM WND DMG | 1 E Rocky Point, NC | TREES DOWN ON HWY 210, SCOTT RD, 1300 BLOCK OF ASHTON RD, HWY 117S, AND MORGAN COVE RD. |
| Apr 13, 9:15 AM EDT | TSTM WND DMG | 4 Nw Wrightsboro, NC | FIREFIGHTER/SPOTTER REPORTED OVER 300' OF METAL FENCING KNOCKED DOWN BY STRONG WINDS BY 4600 N US 421 |
| Apr 13, 9:22 AM EDT | TSTM WND DMG | 4 Wnw Rocky Point, NC | MULTIPLE TREES AND POLES DOWN ON THE 3400 BLOCK LITTLE KELLY RD |
| Apr 13, 9:24 AM EDT | TORNADO | 3 Ssw St. Helena, NC | TORNADO REPORTED ON GROUND NEAR 13569 ASHTON RD IN PENDER |
| Apr 13, 9:24 AM EDT | TORNADO | 8 Ssw Maple Hill, NC | EF0 TREE DAMAGE FOUND IN HOLLY SHELTER IN PENDER COUNTY, EVIDENCE OF A 4TH TORNADO TOUCHDOWN IN THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:01 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 0.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
685
WUUS52 KILM 131242
SVRILM
NCC017-019-047-129-141-131330-
/O.NEW.KILM.SV.W.0024.200413T1242Z-200413T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
842 AM EDT Mon Apr 13 2020
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northwestern New Hanover County in southeastern North Carolina...
Pender County in southeastern North Carolina...
Southeastern Bladen County in southeastern North Carolina...
Central Brunswick County in southeastern North Carolina...
Central Columbus County in southeastern North Carolina...
* Until 930 AM EDT.
* At 842 AM EDT, a severe thunderstorm was located over Crusoe
Island, or 12 miles southeast of Whiteville, moving northeast at 65
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
* Locations impacted include...
Leland, Burgaw, Shallotte, Sunset Beach, Iredell, Rowan, Carolina
Shores, Calabash, Bethel, Lake Waccamaw, Northwest, Sandyfield,
Penderlea, Makatoka, Point Caswell, Maple Hill, Hallsboro, Long
Creek, Exum and Longwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon EDT for southeastern
North Carolina...and northeastern South Carolina.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3385 7854 3411 7885 3427 7867 3452 7859
3469 7835 3468 7835 3461 7831 3455 7825
3472 7811 3472 7768 3456 7761
TIME...MOT...LOC 1242Z 233DEG 56KT 3421 7854
HAIL...<.75IN
WIND...60MPH
$$
212 follow-up statements
260
WWUS52 KILM 131306
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
906 AM EDT Mon Apr 13 2020
NCC017-019-047-129-141-131330-
/O.CON.KILM.SV.W.0024.000000T0000Z-200413T1330Z/
New Hanover NC-Pender NC-Bladen NC-Brunswick NC-Columbus NC-
906 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR NORTHWESTERN NEW HANOVER...PENDER...SOUTHEASTERN BLADEN...CENTRAL
BRUNSWICK AND SOUTHEASTERN COLUMBUS COUNTIES...
At 906 AM EDT, a severe thunderstorm was located over Point Caswell,
or 16 miles southwest of Burgaw, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
Locations impacted include...
Leland, Burgaw, Shallotte, Sunset Beach, Iredell, Carolina Shores,
Calabash, Northwest, Sandyfield, Penderlea, Makatoka, Point Caswell,
Freeland, Maple Hill, Long Creek, Exum, Longwood, Ashton, Rocky Point
and Currie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon EDT for southeastern
North Carolina...and northeastern South Carolina.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3385 7854 3401 7873 3420 7834 3455 7825
3472 7811 3472 7768 3456 7761
TIME...MOT...LOC 1306Z 233DEG 56KT 3444 7818
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
21162
WWUS52 KILM 131324
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
924 AM EDT Mon Apr 13 2020
NCC017-019-047-129-141-131332-
/O.EXP.KILM.SV.W.0024.000000T0000Z-200413T1330Z/
New Hanover NC-Pender NC-Bladen NC-Brunswick NC-Columbus NC-
924 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NEW HANOVER...
PENDER...SOUTHEASTERN BLADEN...CENTRAL BRUNSWICK AND SOUTHEASTERN
COLUMBUS COUNTIES WILL EXPIRE AT 930 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until noon EDT for southeastern
North Carolina...and northeastern South Carolina.
Remember, a Tornado Warning still remains in effect for portions of
Pender County until 9:45 AM EDT.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Pender, New Hanover, and Brunswick county until 9:45 AM
EDT.
LAT...LON 3385 7854 3401 7873 3420 7834 3455 7825
3472 7811 3472 7768 3456 7761
TIME...MOT...LOC 1322Z 233DEG 56KT 3458 7795
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 5:08 AM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 13, 5:08 AM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
508 AM EDT Mon Apr 13 2020
.SYNOPSIS...
A line of strong to severe thunderstorms will approach and
cross the area through the morning hours. Slightly cooler air
will follow, with rain chances again Tuesday night and
Wednesday. A third system may bring rain chances for the
weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
A pair of upper level shortwaves, one across KY and another in the
western Great Lakes, are supporting deep low pressure across the
Ohio Valley. The gradient out ahead of this low is creating
widespread strong winds across the East. Unstable air across the
Southeast coupled with strong and veered wind profiles has led to
severe weather overnight across AL/GA, and this should spread
eastward across the Carolinas this morning.
There are several facets to this weather situation with significant
impacts on our area:
1) Strong synoptic winds of 25-35 mph may gust to 45+ mph even
outside of thunderstorms this morning. Upstream VWPs confirm model
forecasts of 50 knot winds developing within 2000 feet of the
surface. A wind advisory will remain in effect through mid-afternoon.
2) Surface-based CAPE near 1000 J/kg plus 0-1 km helicity values
over 400 m^2/s^2 should exist across our area as the squall line
advances eastward this morning. Synoptic models are slightly faster
than the HREF, but both show the storms reaching the Pee Dee region
between 7-9 AM, the Grand Strand between 10 AM-noon, and the Cape
Fear coast between 11 AM-1 PM. A linear/squall line convective mode
appears most likely at this point which favors straight-line winds,
however any break in the line could allow a tornado to spin up given
large helicity and surprisingly steep lapse rates aloft. I
anticipate multiple reports of wind damage before the day is done. A
tornado watch is now in effect through noon.
3) Storm total precipitation of 1 to 2 inches is expected. A large
percentage of this rain should come down almost at once, potentially
leading to minor flooding.
Behind the storms this afternoon clearing skies should develop with
winds veering southwest. Highs should range from 80-85, warmest
inland. Wind speeds should diminish considerably tonight as the low
moves well up into Canada. The actual surface cold front should move
off the coast overnight with winds becoming northerly. Weak low
pressure will begin to develop along the front just offshore on
Tuesday, however moisture return appears to wait until after dark
and I'll maintain a dry forecast.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Baroclinic zone draped along or near the coast will remain
active Tuesday night into Wednesday and we are maintaining the
likely to categorical pops. The higher values are along the
coast dropping off as you move north and westward. A short wave
moving across the Great Lakes Region should clean everything out
late Wednesday night into Thursday morning. The trend for
temperatures will be cooler with lows in the lower to middle 50s
Wednesday and rain cooled highs in the lower to middle 60s
later in the day. With clearing skies and little in the way of
winds lows Thursday morning should drop off to the lower 40s or
so.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
No wholesale changes with the morning forecast regarding the
extended forecast. Cool and dry conditions will prevail Thursday
and Friday. Guidance still shows a broad and unorganized system
moving quickly across for the weekend. These system remain
separate and there are some timing differences between the GFS
and ECMWF. We have maintained pops in the forecast but with low
chance to even slight values trending slowly up.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Strengthening south winds early this morning should peak ahead
of a strong convective line expected to sweep west to east
across the eastern Carolinas after daybreak. Surface winds
should reach 25-30 knots with gusts around 40 knots. Just above
the surface even stronger south winds are expected with 55 knot
speeds probable between 1000-2000 feet AGL, meeting LLWS
criteria. Strong to severe thunderstorms moving across the area
between 12Z-17Z may mix these stronger winds down to the
surface with convective gusts of 50 knots possible. Behind this
convective line, ceilings should clear out but breezy southwest
winds will continue through sunset.
Extended Outlook...VFR is expected behind the front Monday
night, but MVFR conditions may redevelop late Tuesday into
Wednesday as the front returns north.
&&
.MARINE...
A strong area of low pressure moving across the Great Lakes will
push a cold front eastward across the Carolinas today, moving off
the coast tonight. Exceptionally strong south winds ahead of this
front should reach 30-35 knots sustained speeds later this morning
with gusts over 40 knots expected. In addition to winds, a line of
strong to severe thunderstorms should advance off the coast late
this morning or early this afternoon. Convective wind gusts within
these storms could exceed 50 knots. Seas have already built to 7-10
feet and should build by another 2-3 feet today. A High Surf
Advisory has been issued for the beaches as breakers will likely
reach 6-8 feet this morning into early this afternoon.
As the line of storms moves well offshore this afternoon, south
winds should veer southwesterly. Wind speeds will begin to decrease
but won't dip below 20 knots until sunset. The actual cold front
will then sweep offshore late tonight with winds veering north to
northeast. East to northeast winds will continue Tuesday as a weak
area of low pressure develops along the front just offshore.
Winds will be relatively light early on with an onshore
component. The lingering cold front will be pushed offshore later
Wednesday with a more organized north to northeast flow developing.
The speeds during this time will be 15-20 knots at times. By the end
of the week an onshore flow slowly develops once again. Significant
seas will be 3-5 feet early on dropping later in the week as the
return flow develops.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory until 4 PM EDT this afternoon for SCZ017-023-024-
032-033-039-054>056-058-059.
High Surf Advisory until 4 PM EDT this afternoon for SCZ054-
056.
NC...Wind Advisory until 4 PM EDT this afternoon for NCZ087-096-099-
105>110.
High Surf Advisory until 4 PM EDT this afternoon for NCZ106-
108-110.
MARINE...Gale Warning until 6 PM EDT this evening for AMZ250-252-254-
256.
&&
SYNOPSIS...ILM
NEAR TERM...TRA
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...TRA
MARINE...TRA/SHKHazardous weather outlook, Apr 13, 5:04 AM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 504 AM EDT Mon Apr 13 2020 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 140915- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 504 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-110-SCZ054-056-140915- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 504 AM EDT Mon Apr 13 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Surf Advisory. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. AMZ250-252-254-256-140915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 504 AM EDT Mon Apr 13 2020 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. After the expiration of the Gale Warning, Winds and seas will still meet Small Craft Advisory criteria for a portion of tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 9
In the hours before
Local storm report, Apr 13, 7:56 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
756 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG 1 WNW CLIO 34.59N 79.56W
04/13/2020 MARLBORO SC BROADCAST MEDIA
TREES DOWN ON HIGHWAY 9 NEAR CLIO
&&
EVENT NUMBER ILM2000053
OLIVALocal storm report, Apr 13, 7:57 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
757 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG 3 ESE BENNETTSVILLE 34.62N 79.64W
04/13/2020 MARLBORO SC BROADCAST MEDIA
POWER LINES SNAPPED/KNOCKED DOWN ON HIGHWAY 15-401 NEAR
LANDMARK RESTAURANT IN BENNETTSVILLE
&&
EVENT NUMBER ILM2000055
OLIVALocal storm report, Apr 13, 8:16 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
816 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG MCCOLL 34.67N 79.55W
04/13/2020 MARLBORO SC BROADCAST MEDIA
TREE SNAPPED IN FRONT OF HOME IN MCCOLL COMMUNITY
&&
EVENT NUMBER ILM2000056
OLIVALocal storm report, Apr 13, 8:20 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
820 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG MULLINS 34.20N 79.25W
04/13/2020 MARION SC BROADCAST MEDIA
LARGE TREE DOWN IN MULLINS
&&
EVENT NUMBER ILM2000057
OLIVALocal storm report, Apr 13, 8:22 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
822 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TORNADO 5 ESE WHITEVILLE 34.31N 78.62W
04/13/2020 COLUMBUS NC LAW ENFORCEMENT
NC HIGHWAY PATROL REPORTED TORNADO NEAR 1904 REDBUG RD
VIA RADIO
&&
EVENT NUMBER ILM2000058
OLIVALocal storm report, Apr 13, 8:26 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
826 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 3 NW SAMPIT 33.41N 79.48W
04/13/2020 GEORGETOWN SC EMERGENCY MNGR
EM REPORTS TREES AND POWER LINES DOWN ON KENT RD, NW OF
CITY OF GEORGETOWN
&&
EVENT NUMBER ILM2000059
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:26 AM EDT | High Surf Advisory | ILM | Brunswick, New Hanover, Pender | 12 hr |
| Apr 13, 7:32 AM EDT | Severe Thunderstorm Warning | ILM | Bladen, Robeson | 28 min |
| Apr 13, 7:53 AM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 52 min |
| Apr 13, 8:10 AM EDT | Tornado Warning | ILM | Bladen, Columbus, Pender | 35 min |
| Apr 13, 8:19 AM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus, Pender | 26 min |
| Apr 13, 8:43 AM EDT | Special Marine Warning | ILM | 29 min | |
| Apr 13, 8:50 AM EDT | Tornado Warning | ILM | Bladen, Brunswick, Columbus, Pender | 25 min |
| Apr 13, 9:01 AM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus, New Hanover | 44 min |
| Apr 13, 9:12 AM EDT | Special Marine Warning | ILM | 63 min | |
| Apr 13, 9:15 AM EDT | Tornado Warning | ILM | Pender | 30 min |
| Apr 13, 9:17 AM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 28 min |
| Apr 13, 9:21 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 24 min |
| Apr 13, 9:40 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 17 min |
| Apr 13, 9:45 AM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 30 min |
| Apr 13, 10:07 AM EDT | Special Marine Warning | ILM | 38 min | |
| Apr 13, 10:26 AM EDT | Special Marine Warning | ILM | 64 min | |
| Apr 13, 6:05 PM EDT | Small Craft Advisory | ILM | 21 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.